# SDR QXEA2012030600213

- Difficulty date: March 4, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 5,841 hours, 6,246 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SEAT TRACK 10 CORRODED ON CLAW AT STA -5.4.  REMOVED CORROSION FROM SEAT TRACK IAW RD 8/4-53-2358.  FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-4369.  ALODINED AND APPLIED EPOXY IAW RD 8/4-53-4369.  APPLIED SELF LEVELING GREEN IAW RD 8/4-53-4369.
